# SDR CA001122015

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) NR 2 ENGINE FIRE LIGHT WARNING ILLUMINATED IN FLIGHT. THE CREW SHUT DOWN THE ENGINE, AND DISCHARGED BOTH FIRE BOTTLES PER PROCEDURES AND CARRIED OUT A SINGLE ENGINE LANDING INTO KELOWNA, BOTH FIRE EXTINGUISHER BOTTLES WERE REPLACED AND THE LOWER FIRE DETECTION LOOP WAS REPLACED.
